# SDR CKSA98007

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE AND FOUND EMERGENCY LIGHT CHARGER C/B OPENED.  TRACED SMOKE AND OPENED PANEL FOR BATTERY CHARGER FOR EMERGENCY LIGHTS.  PANEL SCREWS IN F/E DRAWER.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECKED NORMAL IAW DC8 MM 33-31-1.
